Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 467, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 3, 2011, 6:37 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2011, 6:37 PM CDT (23:37 UTC)
- Expired
- Aug 3, 2011, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 6:44 PM CDT | TSTM WND DMG | 6 Nne Nelagoney, OK | SEVERAL LARGE TREES BLOWN DOWN AT ENTRANCE TO WOOLAROC. OTHER TREE DAMAGE AROUND AREA. DAMAGE TO SEVERAL SHEDS. REPORTED BY GROUNDS MANAGER. |
| Aug 3, 6:45 PM CDT | TSTM WND DMG | Okesa, OK | NUMEROUS LARGE LIMBS BROKEN IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2683 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
293
WUUS54 KTSA 032337
SVRTSA
OKC113-147-040015-
/O.NEW.KTSA.SV.W.0467.110803T2337Z-110804T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT WED AUG 3 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 715 PM CDT
* AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKESA...
MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BARTLESVILLE...DEWEY AND HULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3674 9581 3658 9616 3672 9628 3700 9606
3700 9602
TIME...MOT...LOC 2337Z 216DEG 17KT 3675 9614
$$2 follow-up statements
201 WWUS54 KTSA 040006 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 706 PM CDT WED AUG 3 2011 OKC113-147-040015- /O.CON.KTSA.SV.W.0467.000000T0000Z-110804T0015Z/ OSAGE OK-WASHINGTON OK- 706 PM CDT WED AUG 3 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WASHINGTON AND EASTERN OSAGE COUNTIES... AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF OKESA...MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DEWEY AND BARTLESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3669 9623 3689 9606 3674 9581 3658 9616 TIME...MOT...LOC 0006Z 251DEG 8KT 3662 9608 $$
082 WWUS54 KTSA 040014 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 714 PM CDT WED AUG 3 2011 OKC113-147-040024- /O.EXP.KTSA.SV.W.0467.000000T0000Z-110804T0015Z/ OSAGE OK-WASHINGTON OK- 714 PM CDT WED AUG 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND EASTERN OSAGE COUNTIES EXPIRES AT 715 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3669 9623 3689 9606 3674 9581 3658 9616 TIME...MOT...LOC 0014Z 251DEG 8KT 3663 9606 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:33 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 3, 6:33 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT WED AUG 3 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED THUNDERSTORMS EXPECTED TO CONTINUE THROUGH 01Z OR 02Z.
SURFACE HEATING WILL DIMINISH AND EXPECT CONVECTION TO DO THE
SAME. VFR CONDITIONS WILL PREVAIL...ALTHOUGH IT WILL TAKE TIL
03-04Z TO DISSIPATE MOST OF THE CLOUDS. GENERALLY LIGHT OR
CALM WINDS OVERNIGHT...BUT FEEL ATMOSPHERE SHOULD BE ABLE TO
ABSORB AN MOISTURE FROM RAIN AND THAT FOG OR EVEN HAZE WILL
NOT BE A PROBLEM.
&&
.PREV DISCUSSION... /ISSUED 300 PM CDT WED AUG 3 2011/
DISCUSSION...
HISTORIC HEAT WAVE CONTINUES THIS AFTERNOON ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS WITH A FEW LOCATIONS LIKELY
REACHING ALL TIME HIGH TEMPERATURES. FRONTAL BOUNDARY IS CURRENTLY
LOCATED ALONG THE INTERSTATE 44 CORRIDOR. SOUTH OF BOUNDARY...
TEMPERATURES HAVE SOARED INTO THE 110-115 DEGREE RANGE WITH LIGHT
WESTERLY FLOW/EXTREMELY DRY SOIL CONDITIONS. ISOLATED THUNDERSTORMS
WILL REMAIN POSSIBLE IN THE HIGHER TERRAIN OF SOUTHEAST OKLAHOMA
THROUGH EARLY EVENING. ISOLATED THUNDERSTORMS COULD ALSO DEVELOP
ACROSS FAR NORTHEAST OKLAHOMA THIS EVENING ALONG/NORTH OF BOUNDARY
IN POCKET OF SLIGHTLY DEEPER MOISTURE.
REMNANTS OF BOUNDARY WILL LIKELY REMAIN ACROSS NORTHEAST OKLAHOMA
ON THURSDAY AND AGAIN COULD SEE ISOLATED TO WIDELY SCATTERED
AFTERNOON/EVENING THUNDERSTORMS...WHICH COULD PROVIDE SOME BRIEF
LOCALIZED RELIEF FROM THE HEAT. OPERATIONAL MODELS DIFFER ON
PRECIPITATION COVERAGE AND AT THIS POINT...NOT TOO OPTIMISTIC ON
OVERALL RAINFALL CHANCES.
UPPER HIGH STILL FORECAST TO RETROGRADE INTO THE WESTERN CONUS THIS
WEEKEND INTO THE EARLY PART OF NEXT WEEK. STORMS WILL LIKELY
DEVELOP ON THE PERIPHERY OF UPPER HIGH AS NORTHWEST FLOW ALOFT
DEVELOPS. THIS SHOULD ALLOW FOR AT LEAST LOW THUNDERSTORMS CHANCES
ACROSS NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS EACH DAY. GENERALLY
EXPECT THUNDERSTORM CHANCES TO REMAIN LOW AND THUS TRENDED
TEMPERATURES TOWARD THE WARMER/DRIER ECMWF SOLUTION...WHICH HAS
BEEN MUCH BETTER OF LATE. ALSO EXTENDED EXCESSIVE HEAT WARNING
THROUGH SATURDAY AND THIS WILL LIKELY NEED TO BE EXTENDED FURTHER
IF FORECAST CONTINUES AS EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 114 80 107 80 / 20 30 20 20
FSM 115 79 109 79 / 20 20 20 20
MLC 114 80 110 82 / 20 20 20 20
BVO 107 76 105 76 / 80 30 20 20
FYV 110 75 102 75 / 20 20 20 20
BYV 110 78 100 75 / 20 20 20 20
MKO 114 78 108 80 / 20 20 20 20
MIO 110 76 103 75 / 20 30 20 20
F10 116 76 109 80 / 50 20 20 20
HHW 110 81 108 79 / 20 10 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WATCH FROM 7 PM SATURDAY TO 9 PM MONDAY FOR
OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
EXCESSIVE HEAT WATCH FROM 7 PM SATURDAY TO 9 PM MONDAY FOR
ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...02Hazardous weather outlook, Aug 3, 5:07 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 PM CDT WED AUG 3 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 PM CDT WED AUG 3 2011 ...RECORD-BREAKING HEATWAVE CONTINUES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... VERY DANGEROUS HEAT CONDITIONS CONTINUED TO BE OBSERVED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AS HIGH TEMPERATURES ROSE UP INTO THE 106 TO 115 DEGREE RANGE WITH HEAT INDEX VALUES AROUND 110 TO NEAR 120 DEGREES. THIS CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS AS TEMPERATURES WILL BE SLOW TO FALL. OVERNIGHT LOW TEMPERATURES SHOULD STAY UP IN THE UPPER 70S AND LOW 80S...PROVIDING LITTLE TO NO RELIEF FROM THE HEAT. A WEAK FRONTAL BOUNDARY HAD PUSHED INTO NORTHEAST OKLAHOMA TODAY...ALLOWING FOR ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. SCATTERED SHOWERS AND THUNDERSTORMS HAD ALSO DEVELOPED ACROSS THE HIGHER TERRAIN LOCATIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF BECOMING STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH INTO THE OVERNIGHT HOURS AS THE BOUNDARY REMAINS NEAR THE REGION. EVEN WITH SOME SCATTERED PRECIPITATION OCCURRING THIS AFTERNOON...HOT AND DRY CONDITIONS ARE CONTINUING TO CREATE LIMITED FIRE WEATHER DANGERS THROUGHOUT EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ELEVATED FIRE WEATHER DANGERS WERE ALSO OCCURRING ACROSS A FEW LOCATIONS IN NORTHEAST OKLAHOMA WHERE BREEZY SOUTHERLY WINDS WERE OCCURRING. THESE CONDITIONS SHOULD CONTINUE THROUGH THE EVENING AND BEGIN TO DECREASE FIRE DANGERS AS RELATIVE HUMIDITY VALUES INCREASE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THE UPPER RIDGE IS EXPECTED TO SHIFT WESTWARD THIS WEEKEND TO ALLOW FOR CONTINUED THUNDERSTORM CHANCES MAINLY ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE RIDGE LOOKS TO FLATTEN OUT SOME DURING THE FIRST HALF OF NEXT WEEK WITH A FRONTAL BOUNDARY POSSIBLY PUSHING INTO THE REGION. THIS WILL ALLOW FOR A CONTINUED CHANCES FOR STORMS. AFTERNOON HEAT INDICES WILL CONTINUE TO BE IN THE 105 TO 115 RANGE THROUGH THE END OF THE WEEK...WITH A SLIGHT DOWNWARD TREND INTO THE 105 TO 110 RANGE BY LATE IN THE WEEKEND AND EARLY NEXT WEEK. THE EXCESSIVE HEAT WARNINGS HAVE BEEN EXTENDED THROUGH SATURDAY FOR THE REGION. ONGOING SEVERE TO EXTREME DROUGHT CONDITIONS AND VERY HOT TEMPERATURES WILL CONTINUE TO YIELD ELEVATED FIRE DANGER ACROSS MUCH OF THE AREA UNTIL SUBSTANTIAL RAINFALL OCCURS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 3, 3:30 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT WED AUG 3 2011
OKZ076-032100-
LE FLORE OK-
330 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAR
SOUTHEASTERN LE FLORE COUNTY...MOVING WEST AT 5 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3451 9464 3461 9463 3470 9446 3470 9445
3455 9445 3451 9446
TIME...MOT...LOC 2030Z 078DEG 5KT 3458 9448Special weather statement, Aug 3, 4:14 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT WED AUG 3 2011
OKZ054-055-060-032145-
OSAGE OK-TULSA OK-WASHINGTON OK-
414 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
FAR EASTERN OSAGE...FAR NORTHERN TULSA AND FAR SOUTHERN
WASHINGTON
AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
SKIATOOK...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...AVANT...WOLCO...SKIATOOK...
COLLINSVILLE...VERA AND RAMONA.
A WIND GUST TO 46 MPH WAS MEASURED AT THE SKIATOOK MESONET SITE JUST
AFTER 4 PM.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3639 9581 3637 9582 3632 9611 3654 9611
3656 9582
TIME...MOT...LOC 2113Z 251DEG 7KT 3643 9598Special weather statement, Aug 3, 5:27 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT WED AUG 3 2011
OKZ054-059-032300-
OSAGE OK-PAWNEE OK-
527 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 527 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES WEST OF
RALSTON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3670 9701 3669 9695 3675 9686 3651 9671
3634 9700 3636 9704 3651 9704 3654 9698
3656 9691 3658 9690 3659 9692 3658 9704
3659 9706 3663 9706
TIME...MOT...LOC 2227Z 211DEG 17KT 3646 9703Special weather statement, Aug 3, 6:14 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT WED AUG 3 2011
OKZ073>075-032345-
HASKELL OK-LATIMER OK-PITTSBURG OK-
614 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN
LATIMER
AT 614 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...LEWISVILLE...KINTA...
QUINTON AND ROBBERS CAVE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3524 9510 3497 9507 3499 9543 3516 9541
TIME...MOT...LOC 2314Z 264DEG 4KT 3508 9528The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:14 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Aug 3, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 14 min |
| Aug 3, 5:27 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Aug 3, 6:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 36 min |
| Aug 3, 6:14 PM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Aug 3, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 39 min |
| Aug 3, 6:40 PM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Aug 3, 6:46 PM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.